IJPAM: Volume 67, No. 1 (2011)

A NOTE ON THE STABILITY OF AN ECONOMIC
GROWTH LOGISTIC MODEL WITH MIGRATION

Luca Guerrini
Department of Mathematics for Economic and Social Sciences
University of Bologna
5, Viale Filopanti, Bologna, 40126, ITALY
e-mail: [email protected]


Abstract.Juchem Neto et al [8] have recently analyzed the Solow growth model with the labor force ruled by the logistic equation added by a constant migration rate. In particular, they have showed the global asymptotic stability of the model's solution. In this paper, we present another proof of this result.

Received: November 11, 2010

AMS Subject Classification: 91B62

Key Words and Phrases: Solow model, stability, logistic

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 1